Synchronization of chaotic systems with time-varying coupling delays

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

21 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)1071-1082
Journal / PublicationDiscrete and Continuous Dynamical Systems - Series B
Volume16
Issue number4
Publication statusPublished - Nov 2011

Abstract

In this paper, we study the complete synchronization of a class of time-varying delayed coupled chaotic systems using feedback control. In terms of Linear Matrix Inequalities, a sufficient condition is obtained through using a Lyapunov-Krasovskii functional and differential equation inequalities. The conditions can be easily verified and implemented. We present two simulation examples to illustrate the effectiveness of the proposed method.

Research Area(s)

  • Chaotic System, Synchronization, Time-varying Delay